# SDR FDEA200909293420

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,083 hours, 28,574 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 97034H7678
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIT BIRD ON FINAL 36L IN MEM, SHATTERED CAPTAINS  WINDSHIELD.   INSTALLED L1 WINDOW AS PER MM 56-11-011-4 UP TO STEP 6B5.  INSTALLED  PER MM 56-11-011-4 STEP 6 THRU 7G AND I.   REINSTALLED CAPTS WINDOW WIPER PER MM 30-42-042-2 AND GLARESHIELD PER MM 25-10-062-4.
